MTPPublicForumLAN_08_21_2018_64.JPG
Tue, Nov 05 | Henry Center for Executive Development

Asset Management Summit

Join us for the Greater Lansing area's second regional conversation on improving infrastructure asset management in our communities on November 5, 2019. Both private and public representatives involved with transportation, water, utilities, and communications infrastructure are encouraged to attend.
Registration is now closed.
Asset Management Summit

Time & Location

Nov 05, 2019, 9:00 AM – 1:00 PM
Henry Center for Executive Development, 3535 Forest Rd, Lansing, MI 48910, USA

About the Event

Following up on a successful round of Regional Asset Management Summits this past spring,* a second series of Communication and Coordination Summits are being held across the state to continue the conversation. Promoting collaborative, coordinated, and consistent infrastructure asset management strategy in Michigan, the summits are designed to:

  • Represent all stakeholders who use and manage Michigan’s infrastructure
  • Remove barriers that hinder efficient and effective infrastructure asset management
  • Align standards and resources across all infrastructure assets – transportation, water, utilities, and communications

* Statewide summaries and regional feedback reports from the fifteen spring summits held across the state can be found at the Michigan Infrastructure Council (MIC) website.

On behalf of the Michigan Infrastructure Council, join us for the second of our two Asset Management Summits in 2019 for the Greater Lansing region on the morning of November 5th. Transportation, water, utilities, and communications practitioners, managers, elected officials, and public and private infrastructure owners are invited to attend. Your participation in this summit gives YOU an opportunity to share your perspective, offer ideas, and voice concerns on this important topic!

DRAFT AGENDA

Registration/Check In 9-9:30 a.m.

I. Introductions & Spring Re-Cap 9:30-9:40 a.m. (10 min)

II. Update on the Water and Transportation Asset Management Plans 9:40-10 a.m. (20 min)

III. Using Technology to Facilitate Project Coordination 10-10:45 a.m. (45 min)

     Presentation & Facilitated Discussion 

IV. Networking Break 10:45-11 a.m. (15 min)

V. Asset Management Readiness Assessments 11-12 p.m. (60 min)

     Presentation & Interactive Activity 

Networking/Lunch 12-1 p.m.

Registration is now closed.

Share This Event